# SDR IPXA2019032140340

- Difficulty date: March 13, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 21,048 hours, 13,230 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: A53981939202
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12Y MAIN CABIN AFT SIDE OF LT FR 79 CLIP CRACKED. REMOVED AND REPLACED CLIP (P/N A53951939202) IAW SRM 51-40-21 AND DRAWING A53981939 REV C.
